Characterizations of near-rings by (\overline(\alpha),\overline(\beta) )-fuzzy ideals

Main Article Content

Veerappan Chinnadurai Sambanthamoorthy Kadalarasi


In this paper, we define the notion of (\overline(\alpha),\overline(\beta))-fuzzy subnear-rings and ideals of near-rings where
alpha and beta are any two of {e,qk ,evqk   ,e^qk}(e-belongingness; qk-k quasi-coincidence) and discussed some of its properties.

Article Details

How to Cite
CHINNADURAI, Veerappan; KADALARASI, Sambanthamoorthy. Characterizations of near-rings by (\overline(\alpha),\overline(\beta) )-fuzzy ideals. International Journal of Algebra and Statistics, [S.l.], v. 6, n. 1-2, p. 42–55, mar. 2017. ISSN 2314-4556. Available at: <>. Date accessed: 28 june 2017. doi: